# SDR ASOA01280

- Difficulty date: December 13, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 4751 - DURING FLIGHT FROM ROA TO ATL, CAPTAIN REPORTED WHEN WINDSHIELD HEAT IS TURNED ON IT CAUSES AN ELECTRICAL SMELL IN THE COCKPIT.  WHEN WINDSHIELD HEAT IS TURNED OFF SMELL DISSIPATES.  AIRCRAFT LANDED IN ATL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED WIRES AND CONTACTORS.  SYSTEMS OPERATIONAL CHECKS GOOD.  MAINTENANCE RAN BOTH THE CAPTAIN AND FIRST OFFICERS WINDSHIELD HEATING SYSTEMS FOR 25 MINUTES.  OPERATIONAL CHECKS GOOD.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
